# SDR AALA202012289009

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Aircraft time: 57,943 hours, 33,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2795
- Condition: Faulted
- Location: Emergency Lights
- Part time: 53,594 hours, 32,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT FORWARD EMERGENCY POWER SUPPLY UNIT HAS UNIT FAULT.  REMOVED AND REPLACED LEFT FORWARD EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK (AALA202012289031) AS REQUIRED, PER AMM 33-51-38.
